Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does anyone know what I can do?

I have been going to therapy for about a month now, and my therapist has diagnosed me as bipolar. It won't be an offical diagnoses until I see the phsyciatrist at the end of May, but I have been taking an anti-depressant for over a month now. And since I have been taking it and not any mood stabilzers or anything else for this disorder it has put me into a mania episode. Is there anything I can do to help me thru this, because it is still a month before I will even get the script for anything and then however long it will take to start working. Sorry I seem to ramble......

Answer Question
 
Anonymous

Asked by Anonymous at 11:20 PM on Apr. 19, 2009 in Health

Answers (4)
  • get some active Manuka honey and Chammoile tea, it will help you I think.
    2mothershelpers

    Answer by 2mothershelpers at 11:23 PM on Apr. 19, 2009

  • If it gets to bad you can check yourself into a crisis unit. They adjust your meds and your usually out in a few days. They also have psychiatrist on staff there.
    Anonymous

    Answer by Anonymous at 11:24 PM on Apr. 19, 2009

  • I would stop taking the meds until you could see your next doctor. if you are afraid of what it is doing to you, stop taking it. and 2mothershelpers has said manuka honey for like half of the questions i have answered tonight. idk what it is, but that MUST be the cure for EVERYTHING! =]
    mommykayti

    Answer by mommykayti at 12:34 AM on Apr. 20, 2009

  • my very dear friend has bi polar and so does her daughter she says that the best way for her to work through her mania is to do just that she emerses herself in her house work and anything that she can get done and when that runs out she rearranges the furniture and it sometimes helps to try to just stay away from people and sometimes you just have to go and get help from a pro there is no way around it just remember that meds sometimes take a few weeks to work because they have to build up to certain levels in your system
    tired703

    Answer by tired703 at 6:41 PM on Apr. 20, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN